# SDR FDEA201605201684

- Difficulty date: May 20, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 65,803 hours, 15,474 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050213
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP, INBD FWD HINGE BRACKET, WING SIDE, ACTUATOR ATTACH INBD LUG BORE FOUND CORROSION.  CORROSION REWORKED AND FOUND EXCEEDED LIMIT IAW CMM 57-44-08.  EXISTING HOLE DIA: 1.249", FINAL HOLE DIA: 1.252" AND MAXIMUM ALLOWABLE HOLE DIA: 1.220".  NEW REPAIR BUSHING FABRICATED AND INSTALLED IAW EA NR 1-5750-T0325538, PT 1, STEP 1C, TITLE: WINGS, FLIGHT SURFACES.   EO 1-5750-7-5002, LT WING - OTBD FLAP INBD HINGE, WING SIDE, CORROSION REPAIR.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100.  REFER TO NR 57503739 FOR WORK DETAILS.
